# SDR ASOA200801347

- Difficulty date: October 15, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 8,854 hours, 7,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 27 OUTBOARD SIDE AT FS 484 INTERCOSTAL ANGLE IS CRACKED IN UPPER RADIUS.  REMOVED CRACKED ANGLE, REPLACED WITH SERVICEABLE ANGLE IAW CRJ 200 SRM 51-42-06.
